Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching Meds
Jun 19, 2001

Hello there. Just a quick question for you. I am 20/male and have been HIV Positive for 6 months. 2 months ago my specialist placed me on Trizivir with my T-cell count at 460 and my vl at 113,000. I should find out the results of the therapy within a week. I have not missed one dose of the therapy since I began, although the nausea from the therapy has become almost unbearable. The doc said that he could switch me to a new drug since I havent missed any doses. Does this mean that I would become resistant to Trizivir (its included drugs) because of switching? I would like to keep it as an option if we need it in the future.

Thanks for your help.

Alex :)

Response from Dr. Bartlett

Alex, I am really glad that you have done so well taking every dose of your medicine. My guess is that the AZT in Trizivir may be making you nauseated, and that your doctor will suggest a switch. After 2 months of taking Trizivir with no missed doses, I believe the liklihood of any resistance is very low. Good luck with your new regimen!



Previous
Would I not be in the special cases of AIDS?
Next
amoxicillin sensitivity

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement